RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 10, Pages 56–72 (Mi zvmmf2168)  

This article is cited in 9 scientific papers (total in 9 papers)

A boundary-value problem for a quasilinear singularly perturbed parabolic equation in a rectangle

I. V. Denisov

Tula

Full text: PDF file (1245 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:10, 1367–1380

Bibliographic databases:
UDC: 517.958
MSC: Primary 35C20; Secondary 35B25, 35K55
Received: 21.06.1995

Citation: I. V. Denisov, “A boundary-value problem for a quasilinear singularly perturbed parabolic equation in a rectangle”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996), 56–72; Comput. Math. Math. Phys., 36:10 (1996), 1367–1380

Citation in format AMSBIB
\Bibitem{Den96}
\by I.~V.~Denisov
\paper A boundary-value problem for a quasilinear singularly perturbed parabolic equation in a rectangle
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 10
\pages 56--72
\mathnet{http://mi.mathnet.ru/zvmmf2168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417925}
\zmath{https://zbmath.org/?q=an:0914.35033}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 10
\pages 1367--1380
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ89600006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2168
  • http://mi.mathnet.ru/eng/zvmmf/v36/i10/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Denisov, “An estimate of the residual term in the asymptotic form of the solution of a boundary-value problem”, Comput. Math. Math. Phys., 36:12 (1996), 1693–1696  mathnet  mathscinet  zmath  isi
    2. Denisov I.V., “First boundary value problem for a linear parabolic equation in the space R-+(n+1)”, Differ Equ, 34:12 (1998), 1620–1628  mathnet  mathscinet  zmath  isi
    3. I. V. Denisov, “The problem of finding the dominant term of the corner part of the asymptotics of the solution to a singularly perturbed elliptic equation with a nonlinearity”, Comput. Math. Math. Phys., 39:5 (1999), 747–759  mathnet  mathscinet  zmath  elib
    4. I. V. Denisov, “A corner boundary layer in nonmonotone singularly perturbed boundary value problems with nonlinearities”, Comput. Math. Math. Phys., 44:9 (2004), 1592–1610  mathnet  mathscinet  zmath
    5. I. V. Denisov, “Corner boundary layer in nonlinear singularly perturbed elliptic problems”, Comput. Math. Math. Phys., 48:1 (2008), 59–75  mathnet  crossref  mathscinet  zmath  isi
    6. I. V. Denisov, “O nekotorykh klassakh funktsii”, Chebyshevskii sb., 10:2 (2009), 79–108  mathnet  mathscinet
    7. I. V. Denisov, T. Yu. Denisova, A. V. Rodionov, “Uglovoi pogransloi v nelineinykh singulyarno vozmuschennykh parabolicheskikh uravneniyakh”, Chebyshevskii sb., 13:3 (2012), 28–46  mathnet
    8. I. V. Denisov, “Angular boundary layer in boundary value problems for singularly perturbed parabolic equations with quadratic nonlinearity”, Comput. Math. Math. Phys., 57:2 (2017), 253–271  mathnet  crossref  crossref  isi  elib
    9. I. V. Denisov, “Corner boundary layer in boundary value problems for singularly perturbed parabolic equations with monotonic nonlinearity”, Comput. Math. Math. Phys., 58:4 (2018), 562–571  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:168
    Full text:86
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021